# SDR NWAA070573162

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 10,418 hours, 5,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5852
- Condition: Faulted
- Location: Emergency Lights
- Part time: 10,407 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS IS FAULTING EPSU L.  CORRECTED BY REPLACING LEFT EPSU.  CHECKS OK.
